# SDR DL73E011285

- Difficulty date: July 4, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 63,309 hours, 43,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND EMERGENCY LIGHTS IN CEILING OF CABIN, ALL POSITIONS INOP. BOTH CABIN OVERWING EMERGENCY LIGHTS INOP ALSO. REPLACED FWD, MID AND AFT LEFT BATTERY PACKS PER MM. CKS NORMAL.
